# SDR 95ZZZX6532

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81218
- Make and model: Gulstm AA5B
- Aircraft serial: 0458
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 7020693
- Condition: Nut Missing
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AT LIFT OFF, THE NOSE FORK/WHEEL ASSEMBLY DEPARTED (FELL OFF) THE AIRCRAFT.  RETURNED AND LANDED WITHOUT INCIDENT.  AN INSPECTION OF THE NOSE GEAR REVEALED THE FORK RETAINING NUT WAS MISSING, IT HAD BACKED OFF.  IT IS SUSPECTED THAT THE COTTER PIN HAD BEEN REMOVED DURING MAINTENANCE AND HAD NOT BEEN RE-INSTALLED.
